Partial autocorrelation functions of the fractional ARIMA processes with negative degree of differencing
Akihiko Inoue and
Yukio Kasahara
Journal of Multivariate Analysis, 2004, vol. 89, issue 1, 135-147
Abstract:
Let {Xn : n[set membership, variant]Z} be a fractional ARIMA(p,d,q) process with partial autocorrelation function [alpha](·). In this paper, we prove that if d[set membership, variant](-1/2,0) then [alpha](n)~d/n as n-->[infinity]. This extends the previous result for the case 0
Keywords: Partial; autocorrelation; function; Fractional; ARIMA; process; Stationary; process; Long; memory; Prediction; error (search for similar items in EconPapers)
Date: 2004
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (3)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0047-259X(02)00027-1
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:jmvana:v:89:y:2004:i:1:p:135-147
Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Journal of Multivariate Analysis is currently edited by de Leeuw, J.
More articles in Journal of Multivariate Analysis from Elsevier
Bibliographic data for series maintained by Catherine Liu ().